# SDR UPS06446040

- Difficulty date: December 31, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 80,484 hours, 17,793 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 65B08428202
- Condition: Blistered
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW - IB MID FLAP LWR FLAP FOUND BULGED UP AT 95 INCHES - 135 INCHES FROM IB SIDE AS MARKED.  TIME LIMITED REPAIR ACCOMPLISHED IAW HX RS NR R-57-55-35418 AND UPS EO NR B747-5750-23648-A.
